Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Early period, brown to dark red, blood clots, on iron pills. What is wrong?

my girlfriend is having an early period four days ahead of schedule. Its light orange and it has been on and off. She s also been feeling very hungry and recently the colour of her period has been light orange to brown to dark red, and she s getting a lot of blood clots. She s been taking iron pills for her iron deficiency and she is seventeen. What might be wrong with her?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Iron defficiensy anemia itself causes menstrual abnormality.
Your friend is already on Iron preparation. she needs high protein rich vitamin diet ( specially vitamin C & B complex)along with the Iron.Once her haemoglobin comes to normal, her periods would improve mostly.
In case it does not- she needs hormonal assessment & treatment as per need by a Gynecologist.
Answered: Thu, 19 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor